# SDR AALA202504082125

- Difficulty date: March 31, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 54,062 hours, 27,343 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LH SEAT ROW 27 EMERGENCY SEAT MOUNTED LIGHT INOP. MAINTENANCE RESECURED SEAT MOUNTED EMERGENCY LIGHT 27ABC CONNECTOR P1 DUE LOOSED IAW A319 AMM 33-51-19-400-003-A OPS CHECK IAW A319 AMM 33-51-00-710-001-A AMM 33-51-00-710-009-A TEST GOOD.
